# SDR F3LA200700007

- Difficulty date: January 6, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N917FR
- Make and model: Airbus A319-111
- Aircraft serial: 1890
- Aircraft time: 14,199 hours, 6,676 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D5348015900400
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED GIRT BAR PLATES ON FWD AND AFT L2 DOOR CORRODED.  REPLACED FWD AND AFT L2 DOOR GIRT BAR PLATES PER AMM 52-13-31.  RIGGED AND SEALED GIRT BAR LATCHES PER AMM 52-13-00-820-001.
